A classification of locally semicomplete digraphs. / Bang-Jensen, J.; Guo, Y.; Gutin, Gregory; Volkmann, L.

In: Discrete Mathematics, Vol. 167/168, 1997, p. 101-114.

Research output: Contribution to journalArticle

Published

Documents

  • Full Text

    Accepted author manuscript, 176 KB, PDF document

Links

Original languageEnglish
Pages (from-to)101-114
JournalDiscrete Mathematics
Volume167/168
DOIs
Publication statusPublished - 1997
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 878713